# SDR CA050711002

- Difficulty date: July 8, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 25,762 hours
- Engine: Pwa PT6A65B
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Part number: 1149700401
- Condition: Failed
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: H

## Discrepancy

RIGHT HAND ENGINE BLEED AIR FAILURE ANNUNCIATOR ON IN CRUISE.  RIGHT HAND BLEED AIR ISOLATED AS PER SOP.  BLEED AIR TUBE FOUND TO HAVE FAILED AT B NUT IN RIGHT HAND WING.  EVA TUBING HAD MELTED CAUSING ANNUNCIATOR TO LIGHT.  TUBE WAS REPLACED.  EVA TUBING REPAIRED AND GROUND RUN C/O WITH NO FURTHER DEFECTS.
